# SDR SWAA2022042992246

- Difficulty date: April 7, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737
- Aircraft serial: 32512
- Aircraft time: 52,929 hours, 31,519 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED AT BS 867 AT LEVEL S-26L AFT CARGO COMPARTMENT 2022-192871 / [01] REPLACED ANGLE AND FASTENER LOCATED AT BS 867 AT LEVEL S-26L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING 149A8102 REV E. SEE INDIVIDUAL STEP SIGN OFFS BELOW;[02] REPLACED ANGLE AND FASTENER LOCATED AT BS 867 AT LEVEL S-26L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING 149A8102 REV E. SEE INDIVIDUAL STEP SIGN OFFS BELOW RII
